# SDR USAA2011111400005

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 90,749 hours, 33,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L4 Door
- Part time: 11,903 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - L-4 DOOR EMERGENCY POWER RESERVOIR PRESSURE LOW.  REMOVED AND REPLACED L-4 DOOR EMERGENCY POWER RESERVOIR.
